# SDR COMA9810166

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97962641
- Condition: Malfunction
- Location: Rt Engine
- Part time: 18,325 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND BLEED AIR OVERHEAT WARNING ON.  REPLACED THE HIGH PRESSURE BLEED VALVE.
